# SDR SWIA201025052

- Difficulty date: October 18, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 20,068 hours, 17,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD 3RD CEILING FLOODLIGHT INOPERATIVE.  (FLT 6631)  RELAMPED FLOODLIGHT.
